# SDR AALA201606299002

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 57,263 hours, 24,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  F/A REPORTED THAT THE L2 DOOR ARM LEVER IS STIFF AND GRINDS.  CLEANED AND LUBED FLOOR GIRT BAR FITTINGS.  OPS CHECK GOOD.
